MathSciNet Relay Station
MathSciNet bibliographic data
MR827892 (87m:60177) 60J60 (60G40)
Salminen, P. Optimal stopping of one-dimensional diffusions. Math. Nachr. 124 (1985), 85–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement